# SDR DALA1504256814

- Difficulty date: July 18, 2012
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 53,107 hours, 16,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 398-1557
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 398-1557, STR 8R-4L DAMAGED.  REPAIRED IAW ERA 489665-14.
